MathSciNet Relay Station
MathSciNet bibliographic data
MR659742 (83m:05051) 05C05 (08A02)
Nebeský, Ladislav Algebraic properties of Husimi trees. With a loose Russian summary. Časopis Pěst. Mat. 107 (1982), no. 2, 116–123, 187.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement